Hands Hurt After Donor?

Illustration of Hands Hurt After Donor?
Illustration: Hands Hurt After Donor? mediad.publicbroadcasting.net

, last Friday I was a donor. it is routine when there is a donor event at the office.

1 Answer:

Hello!


Thank you for the question on HealthReplies.com,


After injecting a needle into a donor, complications can occur such as pain in the area of ​​the needle prick, swelling can occur in the puncture area, aching, itching in the needle puncture area. This can occur due to injuries caused to the skin tissue to the related area's blood vessels.


In the process of wound healing after the puncture of blood donors can go through several phases such as the inflammatory phase, fibroblastic phase, and wound maturation phase. At the beginning of wound recovery, naturally arises pain, swelling, discomfort around the wound that can limit movement. Over time there will be wound healing, formation of scar tissue, until the wound closes and heals.


It takes time to heal the wound, but if the wound appears swollen, red, painful, or discharge such as pus and blood from the injured area, it is advisable to seek treatment from a doctor related to further examination and management. For more information about wound healing conditions, please access the information at this link.


Hopefully this information can help you,


Regards.

: by

Related Question

Whitish And Blood?

Whitish And Blood?

(7 months ago)

Good night, I have an MSLH vaginal discharge that is a bit excessive and smelly besides that also a problem with my menstrual cycle, last February I had no period, then in March I ... Read more

The Cause Of The Ear Feels Painful Accompanied By Clear Fluid?

The Cause Of The Ear Feels Painful Accompanied By Clear Fluid?

(11 months ago)

I am 29 years old, it’s been almost a month I feel uncomfortable with my left ear. Initially arrived “My left ear hurts terribly and then I checked into the general doc... Read more

Treatment Of Itching At The End Of The Genitals?

Treatment Of Itching At The End Of The Genitals?

(11 months ago)

I have been treated go and I was given 4 kinds of drugs at the same time d drink on Thursday, today I have itching at the end of my genitals why yes.... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *